# SDR 2002UALA00817

- Difficulty date: May 3, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 48,837 hours, 6,001 cycles
- Engine: Pwa PW4056
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Overheat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

CREW REPORTS RIGHT BLEED DUCT LEAK, FOLLOWED FLIGHT MANUAL ISLN PROCEDURE AND INDIC REMAINED INTERMITTENT.  NR 4 DUCT PRESS WAS 14 PSI WITH VALVE DESELECTED.  AFTER CREW REPORTED A  (POSSIBLE) RIGHT BLEED DUCT LEAK ON CLIMB  WITH MESSAGE EVERY MINUTE AT FL250 AIRCRAFT, AKLMM FOUND NO DUCT LEAK BUT RESISTANCE CHECKS FROM THERMAL SWITCH (S890) TO STA 631 IDENTIFIED A SHORT IN INDICATION WIRING.  CHAFED INSULATION ON WIRES (W642)  UNDER P-CLAMP, MIDWAY FROM THERMAL SWITCH (S890) AND CONNECTOR D4644J ON WING WAS REPAIRED.  ALL WIRE STRANDS WERE FOUND WITHOUT DAMAGE.
